| Model Number |
4000 |
| Medical Device Problem Code |
Failure to Infuse (2340)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the medfusion 4000 syringe infusion pump experienced an acu watchdog failure and a primary audible alarm background test failure during self-test.This issue will interrupt the therapy if it recurs during patient use.There was no patient involvement, patient harm, or adverse event reported.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.